Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Which contraceptives do not cause loss of libido ?

I ve tried the Depo and suffered from depression , so was advised away from it and after trying a few different pills (that caused severe headaches) i am now on the mini pill. But unfortuneatly all forms i have been on so far have caused a complete loss of labido, which is obviously damaging to my relationship. I was told that something non hormonal like the coil would help, but i am really dubious about having one as my mum reacts in exactly the ame way to contraceptives as i do and had one in her early twenties and recalls she had incredibly painfull periods and doesn t know if this was why she had to have it removed early. But i ve been told there is more than one coil now, can you please shed some light on this matter??
Asked On : Wed, 16 Mar 2011
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Homeopath 's  Response
hi miss sinclair;
welcome to HealthcareMagic Forum.
The problems you are having with the hormonal pills or Depo is because your body is not accepting them.All hormonal preparations cause mood swings;depression & hence loss of libido is your case.The coils available are COPPER-T which can give rise to heavy & painful periods;the second is Mirena ;it is again a hormonal coil & will cause all the problems like that of hormonal pills.So you can either ask your partner to use condom;or if you require some other option better consult a Gynaec she will guide you better.
take care
Answered: Wed, 16 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor